Über die Koeffizienten spezieller schlichter Polynome

St. Ruscheweyh; K.-J. Wirths

Annales Polonici Mathematici (1973)

  • Volume: 28, Issue: 3, page 341-355
  • ISSN: 0066-2216

How to cite


St. Ruscheweyh, and K.-J. Wirths. "Über die Koeffizienten spezieller schlichter Polynome." Annales Polonici Mathematici 28.3 (1973): 341-355. <http://eudml.org/doc/263966>.

author = {St. Ruscheweyh, K.-J. Wirths},
journal = {Annales Polonici Mathematici},
language = {ger},
number = {3},
pages = {341-355},
title = {Über die Koeffizienten spezieller schlichter Polynome},
url = {http://eudml.org/doc/263966},
volume = {28},
year = {1973},

AU - St. Ruscheweyh
AU - K.-J. Wirths
TI - Über die Koeffizienten spezieller schlichter Polynome
JO - Annales Polonici Mathematici
PY - 1973
VL - 28
IS - 3
SP - 341
EP - 355
LA - ger
UR - http://eudml.org/doc/263966
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.